Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 392025, 14 pages
http://dx.doi.org/10.1155/2011/392025
Research Article

On the π‘ž -Bernoulli Numbers and Polynomials with Weight 𝜢

Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea

Received 13 May 2011; Accepted 26 July 2011

Academic Editor: Elena Litsyn

Copyright © 2011 T. Kim and J. Choi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Carlitz, β€œExpansions of q-Bernoulli numbers,” Duke Mathematical Journal, vol. 25, pp. 355–364, 1958. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. L. Carlitz, β€œq-Bernoulli numbers and polynomials,” Duke Mathematical Journal, vol. 15, pp. 987–1000, 1948. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. M. Can, M. Cenkci, V. Kurt, and Y. Simsek, β€œTwisted Dedekind type sums associated with Barnes' type multiple Frobenius-Euler l-functions,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 135–160, 2009. View at Google Scholar
  4. T. Kim, β€œOn a q-analogue of the p-adic log gamma functions and related integrals,” Journal of Number Theory, vol. 76, no. 2, pp. 320–329, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. T. Kim, β€œq-volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  6. T. Kim, β€œq-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients,” Russian Journal of Mathematical Physics, vol. 15, no. 1, pp. 51–57, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  7. T. Kim, β€œOn the weighted q-Bernoulli numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, pp. 207–215, 2011. View at Google Scholar
  8. T. Kim, J. Choi, and Y. H. Kim, β€œq-Bernstein polynomials associated with q-Stirling numbers and Carlitz's q-Bernoulli numbers,” Abstract and Applied Analysis, Article ID 150975, 11 pages, 2010. View at Google Scholar
  9. T. Kim, β€œSome identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  10. H. Ozden, I. N. Cangul, and Y. Simsek, β€œRemarks on q-Bernoulli numbers associated with Daehee numbers,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 1, pp. 41–48, 2009. View at Google Scholar
  11. Y. Simsek, β€œGenerating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 251–278, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  12. S.-H. Rim, E. J. Moon, S. J. Lee, and J. H. Jin, β€œOn the q-Genocchi numbers and polynomials associated with q-zeta function,” Proceedings of the Jangjeon Mathematical Society, vol. 12, no. 3, pp. 261–267, 2009. View at Google Scholar
  13. H. Ozden, Y. Simsek, S. H. Rim, and I. N. Cangul, β€œA note on p-adic q-Euler measure,” Advanced Studies in Contemporary Mathematics, vol. 14, pp. 233–239, 2007. View at Google Scholar